# SDR DALA2024120911537

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 17 LH, LONGERON 8 LH, AND LONGERON 13 LH BTW STA Y=1020 AND STA Y=1023 LH SIDE. SUMMARY OF NRC 537: LONGERON 17 LH AND LONGERON 8 LH BTW STA Y=1020 AND STA Y=1023 LH WERE REPAIRED PER B717-200 SRM 53-00-05-2R REPAIR 2. AND LONGERON 13 LH HAD NO CRACKS FOUND PER DC-MD/BOEING NDTSPM PART 6, 06-10-01.001. PERFORM AN EXTERNAL GVI EVERY C-CHECK PER B7171 SRM 53-00-05-2R- 2 STEP (7) TABLE 202. **REDEFFERED LOG TO QC, ESTABLISHED MONITOR INSP **. (LP #0695566)
